# SDR ASOA2014042910434

- Difficulty date: April 2, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, VERTICAL BEAM IS CRACKED AT RBL 36 INBD SIDE BOTTOM FASTENER HOLE.  C/W REO 601R-53-41-189 AT INBD SIDE OF RBL 36, VERTICAL POST AT FS 409+128.  C/W REO 601R-53-41-189 AT INBD SIDE OF RBL 36 VERTICAL POST AT FS 409+128.  C/W EC/TC REO 601R-53-41-189 AND GREO 601R-53-41-189, REV B.
